An extension of an inequality due to Stein and Lepingle

Volume 71 / 1996

Ferenc Weisz Colloquium Mathematicum 71 (1996), 55-61 DOI: 10.4064/cm-71-1-55-61

Abstract

Hardy spaces consisting of adapted function sequences and generated by the q-variation and by the conditional q-variation are considered. Their dual spaces are characterized and an inequality due to Stein and Lepingle is extended.

Authors

  • Ferenc Weisz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image